RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1973, Volume 92(134), Number 1(9), Pages 3–33 (Mi msb3329)  

An algorithm for recognizing the solvability of equations in one unknown over semigroups with overlap of less than $1/3$ in the defining words

V. A. Osipova


Abstract: An algorithm is constructed for recognizing the solvability of systems of equations in one unknown over semigroups of the class $K_{1/3}$ in with overlap of less than $1/3$ in the defining words.
Bibliography: 4 titles.

Full text: PDF file (3030 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1973, 21:1, 1–32

Bibliographic databases:

UDC: 519.47
MSC: 20M05
Received: 25.09.1972

Citation: V. A. Osipova, “An algorithm for recognizing the solvability of equations in one unknown over semigroups with overlap of less than $1/3$ in the defining words”, Mat. Sb. (N.S.), 92(134):1(9) (1973), 3–33; Math. USSR-Sb., 21:1 (1973), 1–32

Citation in format AMSBIB
\Bibitem{Osi73}
\by V.~A.~Osipova
\paper An~algorithm for recognizing the solvability of equations in~one unknown over semigroups with overlap of less than~$1/3$ in the defining words
\jour Mat. Sb. (N.S.)
\yr 1973
\vol 92(134)
\issue 1(9)
\pages 3--33
\mathnet{http://mi.mathnet.ru/msb3329}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=325815}
\zmath{https://zbmath.org/?q=an:0284.20060}
\transl
\jour Math. USSR-Sb.
\yr 1973
\vol 21
\issue 1
\pages 1--32
\crossref{https://doi.org/10.1070/SM1973v021n01ABEH002003}


Linking options:
  • http://mi.mathnet.ru/eng/msb3329
  • http://mi.mathnet.ru/eng/msb/v134/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:142
    Full text:33
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019